Dabigatran overdose: a case report of acute hepatitis. Extracorporeal treatment.
Аннотация
Dabigatran is an oral, direct thrombin inhibitor approved by international regulatory agencies for stroke prevention in patients with paroxysmal or persistent non-rheumatic atrial fibrillation (AF). The benefits of dabigatran are widely described, but its use in the geriatric population is not without risk. Chronic kidney disease is a common comorbidity with AF, and thus frequent checks of renal function in elderly patients are recommended. We report a case of dabigatran intoxication in an elderly man affected by heart failure and worsening renal function, who developed acute hepatitis and coma, which was successfully treated with continuous veno-venous hemodiafiltration. Although extracorporeal therapy has been suggested as a strategy for clearing dabigatran during acute bleeding, this approach may be useful in other dabigatran-related, life-threatening conditions, such as that described in this report.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.